Advanced SearchSearch Tips
On Observability of Fuzzy Dynamical Matrix Lyapunov Systems
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.473-486
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.473
 Title & Authors
On Observability of Fuzzy Dynamical Matrix Lyapunov Systems
Murty, Madhunapantula Suryanarayana; Kumar, Grande Suresh;
  PDF(new window)
In this paper we generate a fuzzy dynamical matrix Lyapunov system and obtain a sufficient condition for the observability of this system.
fuzzy matrix Lyapunov system;Kronecker product;fundamental matrix;observability;
 Cited by
Generalized differentiability and integrability for fuzzy set-valued functions on time scales, Soft Computing, 2016, 20, 3, 1093  crossref(new windwow)
R. J. Aumann, Integrals of set-valued functions, Journal of Mathematical Analysis and Applications, 12(1965), 1-12. crossref(new window)

S. Barnett and R. G. Cameron, Introduction to mathematical control theory, Second Edition, Clarendon Press, Oxford (1985).

J. B. Conway, A course in functional analysis, Springer-Verlag, New York, 1990.

G. Debreu, Integration of correspondence, in: Proc. Fifth Berkeley Symp. Math. Statist. Probab., 2, Part 1(Univ. California Press, Berkeley, CA, 1967), 351-372.

Z. Ding and A. Kandel, On the observability of fuzzy dynamical control systems (I), Fuzzy sets and systems, 111(2000), 225-236. crossref(new window)

O. Kaleva, Fuzzy differential equations, Fuzzy sets and Systems, 24(1987), 301-317. crossref(new window)

V. Lakshmikantham and R. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, Taylor and Francis, London(2003).

M. S. N. Murty, B. V. Appa Rao and G. Suresh Kumar, Controllability, Observability, and Realizability of matrix Lyapunov systems, Bulletin of the Korean Mathematical Society, 43(1)(2006), 149-159. crossref(new window)

M. S. N. Murty and G. Suresh Kumar, Three point boundary value problems for Fuzzy differential equations, Journal of the ChungCheong Mathematical Society, 19(1)(2006), 101-110.

C. V. Negoita and D. A. Ralescu, Applications of fuzzy sets to systems analysis, Willey , New York (1975).

M. L. Puri and D. A. Ralescu, Fuzzy random variables, Journal of Mathematical Analysis and Applications, 114(1986), 409-422. crossref(new window)

H. Radstrom, An embedding theorem for space of convex sets, Proc. Amer. Math. Soc. 3(1952), 165-169. crossref(new window)